# SDR AALA2019042309901

- Difficulty date: March 27, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 61,113 hours, 22,949 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5337090500000
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FASTERNER HOLE OF LONGITUDINAL BEAM AT PRESSURE PANEL LEFT HAND SIDE OF FR 36. REPAIRED LONGITUDINAL  BEAM PER TASK CARD 5316Y209002.
